National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(260)
ISSN: 0951-7715
1    
Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:2  Page:479-494  

Chang X;   Wang Z.-Q;  

被引频次:140

文摘信息 问图书馆员

2    
Multi-rogue waves solutions: From the NLS to the KP-I equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:12  Page:R93-R125  

Dubard P;   Matveev V.B;  

被引频次:77

文摘信息 问图书馆员

3    
Coherence-incoherence patterns in a ring of non-locally coupled phase oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:9  Page:2469-2498  

Omel'chenko O.E;  

被引频次:65

文摘信息 问图书馆员

4    
Well-posedness and accuracy of the ensemble Kalman filter in discrete and continuous time 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:10  Page:2579-2603  

Kelly D.T.B;   Law K.J.H;   Stuart A.M;  

被引频次:32

文摘信息 问图书馆员

5    
Physics constrained nonlinear regression models for time series 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:1  Page:201-217  

Majda Andrew J;   Harlim John;  

被引频次:47

文摘信息 问图书馆员

6    
On the nonlocal Fisher-KPP equation: Steady states, spreading speed and global bounds 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:11  Page:2735-2753  

Hamel Franҫois;   Ryzhik Lenya;  

被引频次:28

文摘信息 问图书馆员

7    
Existence and concentration of positive solutions for quasilinear Schrödinger equations with critical growth 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:12  Page:3137-3168  

He Xiaoming;   Qian Aixia;   Zou Wenming;  

被引频次:34

文摘信息 问图书馆员

8    
Regularity criteria for incompressible magnetohydrodynamics equations in three dimensions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:1  Page:219-239  

Lin Hongxia;   Du Lili;  

被引频次:40

文摘信息 问图书馆员

9    
GENERIC formalism of a Vlasov-Fokker-Planck equation and connection to large-deviation principles 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:11  Page:2951-2971  

Duong MH Manh Hong;   Peletier MA Mark;   Zimmer J;  

被引频次:30

文摘信息 问图书馆员

10    
Climate science in the tropics: Waves, vortices and PDEs 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:1  Page:R1-R68  

Khouider Boualem;   Majda Andrew J;   Stechmann Samuel N;  

被引频次:31

文摘信息 问图书馆员

11    
Measure solutions for non-local interaction PDEs with two species 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:10  Page:2777-2808  

Francesco Marco Di;   Fagioli Simone;  

被引频次:26

文摘信息 问图书馆员

12    
Existence, uniqueness, monotonicity and asymptotic behaviour of travelling waves for epidemic models 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:1  Page:121-139  

Hsu Cheng-Hsiung;   Yang Tzi-Sheng;  

被引频次:33

文摘信息 问图书馆员

13    
Lower bounds on the mix norm of passive scalars advected by incompressible enstrophy-constrained flows 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:5  Page:973-985  

Iyer Gautam;   Kiselev Alexander;   Xu Xiaoqian;  

被引频次:22

文摘信息 问图书馆员

14    
Maximal mixing by incompressible fluid flows 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:12  Page:3279-3289  

Seis Christian;  

被引频次:25

文摘信息 问图书馆员

15    
Travelling waves for the cane toads equation with bounded traits 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:9  Page:2233-2253  

Bouin Emeric;   Calvez Vincent;  

被引频次:17

文摘信息 问图书馆员

16    
A Riemann-Hilbert approach for the Degasperis-Procesi equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:7  Page:2081-2107  

Boutet De Monvel Anne;   Shepelsky Dmitry;  

被引频次:26

文摘信息 问图书馆员

17    
Ionic size effects: Generalized Boltzmann distributions, counterion stratification and modified Debye length 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:10  Page:2899-2922  

Li Bo;   Liu Pei;   Xu Zhenli;   Zhou Shenggao;  

被引频次:24

文摘信息 问图书馆员

18    
Accuracy and stability of the continuous-time 3DVAR filter for the Navier-Stokes equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:8  Page:2193-2219  

Blömker D;   Law K;   Stuart A.M;   Zygalakis K.C;  

被引频次:23

文摘信息 问图书馆员

19    
Integrable viscous conservation laws 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:6  Page:1859-1895  

Arsie Alessandro;   Lorenzoni Paolo;   Moro Antonio;  

被引频次:12

文摘信息 问图书馆员

20    
Symmetry breaking in a bulk-surface reaction-diffusion model for signalling networks 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:8  Page:1805-1827  

Rätz Andreas;   Röger Matthias;  

被引频次:15

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×